Sprue On The Tongue That Does Not Heal Accompanied By Vertigo?

Illustration of Sprue On The Tongue That Does Not Heal Accompanied By Vertigo?
Illustration: Sprue On The Tongue That Does Not Heal Accompanied By Vertigo? steemitimages.com

good evening, permission to ask my father aged 60 years.

1 Answer:

Hello Dwi.

Thrush is a thing that happens quite often. Sprue itself is not necessarily a dangerous thing. From the circumstances that your father experienced, canker sores that occur may not be related to the vertigo that you experience. Sprue itself can be caused due to several causes such as:

oral hygiene is not maintained dehydration / dry mouth cavity Trauma to the mouth consumption of food / drinks that are too hot fungal infections side effects of certain drugs certain cancers Vertigo can also be caused due to various causes, such as disorders of the inner ear, side effects of certain drugs, meniere's disease , side effects of certain drugs, or maybe because of a tumor.

Usually not severe thrush can improve within 1 week, by consuming enough vitamin C, drinking enough water, maintaining oral hygiene, and not smoking. It is also important not to take any drugs without a prescription, because taking any drugs may cause side effects of vertigo and canker sores.

If your father's condition does not improve, you can see your father by a doctor

The following article you can read about Vertigo

Sprue

may be useful. Thank you

: by

Related Question

Pregnancy Program After A History Of Rubella Infection In The First Pregnancy?

Pregnancy Program After A History Of Rubella Infection In The First Pregnancy?

(1 year ago)

Good afternoon. I want to ask. At the age of 30 days my child was diagnosed with Rubella from the TORCH check recommended by a pediatrician. So, for example, if I am going to a sec...

The Cause Of Menstrual Blood Is Brown And Only Spots?

The Cause Of Menstrual Blood Is Brown And Only Spots?

(1 year ago)

Morning. last month I menstruated on June 16 and the blood was normal, the color was red as usual, then on July 22 yesterday I had another period but the blood was brown and a litt...

Infusion Marks That Still Appear Swollen After 1 Week?

Infusion Marks That Still Appear Swollen After 1 Week?

(1 year ago)

Hello doctor, I want to ask. R nA week ago I was given an IV and injected in the hand, until now my hand hurts, the tendons look swollen, they hurt when they are touched or when th...

Leave a Reply

Your email address will not be published. Required fields are marked *